# SDR AALA20101029TUL09

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 51,366 hours, 24,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT CRACKED AFT OF STATION 1418.  REMOVED DAMAGE AND INSTALLED LONGERON REPAIR PER SRM 53-02 FIGURE 18 AND EA MD80-53-013804.
